Access count of this item: 152

Files in This Item:
File Description SizeFormat 
KJ00004748363.pdf498.07 kBAdobe PDFView/Open
Title: 一般化されたmaster equationと不可逆性
Authors: 清水, 敏寛  KAKEN_name
Author's alias: Shimizu, Toshihiro
Issue Date: 20-Dec-1968
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 11
Issue: 3
Start page: 202
End page: 214
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.11 No.3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.